# SDR SWAA2017030112209

- Difficulty date: March 1, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 11,211 hours, 4,891 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hanger Assy
- Part number: 6959926
- Condition: Unsecure
- Location: L1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE COVER AFT GIRT BAR HANGER RIVETS SHEARED.  R & R THE HANGER ASSEMBLY IAW SRM.
